# SDR USAA2014071700005

- Difficulty date: July 15, 2014
- Submitted: July 18, 2014
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 64,324 hours, 24,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 141N516150
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 GALVANIC CORROSION ON FITTING BETWEEN BS 395 TO 418 RBL 58.22.  REPLACED FITTING BETWEEN BS 395 TO 418 RBL 58.22 IAW SRM 51-40-02, 51-40-05, 51-21-02 & AMM 51-21-15.
